Home Original Content Funny Pictures Funny GIFs YouTube Funny Text Funny Movies Channels Search
hide menu
Latest users (4): braveblue, deltaspace, fornowjr, jacoban, anonymous(18).
What do you think? Give us your opinion. Anonymous comments allowed.
User avatar #6099 - broniesunited (06/23/2012) [-]
Guys...I need some fucking help...I just recently started snorting Oxy's that I found in my dad's room from his knee surgery.
And now I can't quit...cause when I go a day without it, I feel depressed and sick to my stomach...
What should I do?
User avatar #6227 to #6099 - cadaverbox (06/24/2012) [-]
Deal with the depression and stomach aches because you need to get off that shit right now.
User avatar #6207 to #6099 - mattdoggy (06/24/2012) [-]
It sounds like you got hooked on a strong opiate there, which is very common and semi dangerous. The bottom line is the sooner you quit the better. It enhances your neural receptors to increase endorphin flow. Endorphins are what make you happy and function normal, the drug causes these to flow more readily. When you quit your use to much more and your body is producing less so you will feel depressed, sick, and slow for a while. The best thing to do is to seek professional help, say a detox clinic where they can keep you and help you wean it out of your system with lesser drugs until you are mostly clean. If you don't want to try that, you should get someone to help you quit, an accountability partner who will check on you and help you. Youd have to either wean yourself off slowly (from one a day, to every other day, to every 3 days, etc.) or go cold turkey. When you do be sure to keep your endorphins up with legal things like chocolate and other sweets. Do fun things and activities. I'm usually against it but masturbation or sex would help a ton. Get it knocked out soon though, it gets worse over time. If you can't quit within a month by yourself, seek professional help. Good luck
#6187 to #6099 - anonymous (06/24/2012) [-]
Kill yourself.
User avatar #6134 to #6099 - techketzer (06/23/2012) [-]
Stop. Force yourself to stop by any means necessary.

If you can't do it on your own, don't hesitate to get help.
Someone you trust, a professional, whatever.
User avatar #6129 to #6099 - hybridboxll (06/23/2012) [-]
Masturbate as often as possible; that will take the edge off
User avatar #6103 to #6099 - ScottP (06/23/2012) [-]
What is "Oxy's"? Oxyclean?
User avatar #6108 to #6103 - broniesunited (06/23/2012) [-]
Oxycodone.
Pills, I crush them up and snort them...
User avatar #6104 to #6103 - carchariasthefurry (06/23/2012) [-]
oxycodone?
User avatar #6113 to #6109 - carchariasthefurry (06/23/2012) [-]
Try getting your mind off of it. If you start thinking about it, do something else, even if you don't want to. Don't feel like watching a movie, playing a game, etc? Do it anyway, eventually you'll get wrapped up in it and your mind will be somewhere else.

Do it every time you feel the urge and eventually your body will learn to be without it. Just takes some discipline.
#6150 to #6113 - lolme (06/24/2012) [-]
This man speaks the truth! I forced myself to stop using Snus and the first two weeks were horrible... But when you've managed to stop, you will feel much better. (Snus is basically tobacco in bags that you put under your lip.)
 Friends (0)